MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC BLADE GUIDE SLEEVE FOR TROCHANTERIC FIXATION NAILS

WRIGHTS LANE SYNTHES USA PRODUCTS LLC BLADE GUIDE SLEEVE FOR TROCHANTERIC FIXATION NAILS
Model Number 357.369
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on an unknown date in 2021, the blade guide sleeve was not straight.There was no patient consequence.This report is for one (1) blade guide sleeve for trochanteric fixation nails.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H3, h4, h6: device history lot: part number:357.369.Synthes lot number: h731990.Supplier lot number: n/a.Release to warehouse date: 25apr2019.Expiration date: n/a.Supplier: (b)(4).No ncrs were generated during production.Device history batch null, device history review review of the device history record showed that there were no issues during the manufacture of this product, and any subcomponents, which would contribute to this complaint condition.Investigation summary: background: drill sleeve is not straight anymore.Investigation flow: damage.Visual inspection: guide sleeve f/helical blade f/tfn (part# 357.369, lot# h731990, qty# 1) was returned and received at us cq.Upon visual inspection at cq, it is observed that the device looks good without any physical damage.The surface of the device shows normal wear consistent with the device use which would not contribute to the complaint condition.The epoxy markings on the device looks good.Dimensional inspection: dimensional inspection of the received device was not performed at cq as no physical damage was evident during investigation.Document/specification review: the following document(s) was reviewed: -blade guide sleeve, trochanteric fixation nail: 357_369 rev.H and rev.J no design issues or discrepancies were found during this investigation.Complaint not confirmed.Investigation conclusion: the complaint cannot be confirmed for guide sleeve f/helical blade f/tfn (part# 357.369, lot# h731990) as no damage was identified with the returned device.A definitive root cause could not be identified for the reported problem.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/specification review.Based upon these results, no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
BLADE GUIDE SLEEVE FOR TROCHANTERIC FIXATION NAILS
Common Device Name
GUIDE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11475644
Report Number2939274-2021-01303
Device Sequence Number19881162
Product Code FZX
UDI-Device Identifier10886982196033
UDI-Public10886982196033
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number357.369
Device Catalogue Number357.369
Device Lot NumberH731990
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/29/2021
Initial Date Received by Manufacturer 02/15/2021
Supplement Date Received by Manufacturer03/29/2021
Initial Report FDA Received Date03/12/2021
Supplement Report FDA Received Date04/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1